# SDR DALA2020120803998

- Difficulty date: December 7, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 83,624 hours, 37,185 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seats 26 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS AT SEAT 26ABC WAS FOUND DEPLOYED.  CORRECTIVE ACTION: R & R O2 PANEL ASSEMBLY.  OPERATIONS CHECK GOOD.
